Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Why is my vagina peeling and spotty ?

I am 14, never had sex. i had spots around my vagina and then i was on my period and the pad made the outside peel, when i urinate it burns a little but it only happens sometimes, its very uncomfortable and it sometimes stings when i walk and is sometimes itchy :( . i have a cream at home that i ve been using Sudo Cream i thought it would help as it has helped for other stuff. please help me i dont want to go to a doctor , its embarasing :/
Asked On : Fri, 4 Mar 2011
Answers:  2 Views:  566
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello dear, try to keep the area dry, u can apply abzorb powder on affected areas for relief.
Answered: Sat, 5 Mar 2011
I find this answer helpful
  User's Response

You are now 14 yrs old and currently suffering from peeling with spot around vagina. It may be due to some type of vaginal infection. You should have to do a routine urine examination.

1) Drink plenty of fluid including water.
2) Empty your bladder in time.
3) Keep your genitals clean with proper washing front to back.
4) Wear clean,loose and cotton underwear.
5) Maintain your personal hygiene including pad change timely.
6) Take medicine like Tab Metrogyl 400 mg TDS + Tab Zanocin 200mg BDPC....both for 5-7 days. Also take Syp Urilisar 2 TSF TDS for 5 days.

I think it will help you a lot. For further suggestion, you may mail me....ID:

All the best.
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor